# SDR EDRCCUI

- Difficulty date: October 21, 2006
- Submitted: October 27, 2006
- Operation: General aviation
- Aircraft: N9QCUI
- Make and model: Cessna U206G
- Aircraft serial: U20606373
- Aircraft time: 9,906 hours
- Engine: Cont IO550F
- Engine time: 404 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gear Shaft
- Part number: 629448
- Condition: Sheared
- Location: Engine
- Part time: 404 hours
- Component: Oil Pump, Cont
- Component part number: 655117
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING PREFLIGHT, ENGINE RUNUP PILOT WAS UNABLE TO CYCLE PROP AND THEN NOTICED ZERO OIL PRESSURE ON THE OIL PRESSURE GAUGE, ENGINE SHUTDOWN.  INSPECTION REVEALED THE GEAR SHAFT ASSY IN THE OIL PUMP HOUSING WAS SHEARD.  MFG HAS ASKED US TO SEND THE ENGINE BACK TO THE FACTORY FOR EXAMINATION.  WE HAVE PHOTOS OF THE FAILED PART IF YOU TELL US HOW TO SEND THEM TO YOU.
